MathSciNet Relay Station
MathSciNet bibliographic data
MR961619 (89j:30051) 30E10 (31A05 46J15)
Bishop, Christopher J. Approximating continuous functions by holomorphic and harmonic functions. Trans. Amer. Math. Soc. 311 (1989), no. 2, 781–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement